Alert archive / Maine / Gale Warnings in 2012

Gale Warning 19, NWS Caribou, ME

December 19, 2012

NWS Caribou, ME issued this gale warning at Dec 19, 2012, 10:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 19, 2012, 10:00 AM EST (15:00 UTC)
Expired
Dec 19, 2012, 6:19 PM EST
In force
8 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

408 
WHUS71 KCAR 191500
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1000 AM EST WED DEC 19 2012

ANZ050>052-192300-
/O.UPG.KCAR.SC.Y.0074.000000T0000Z-121220T0900Z/
/O.NEW.KCAR.GL.W.0019.121219T1500Z-121220T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1000 AM EST WED DEC 19 2012

...GALE WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 10 PM EST THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT. SEAS 7 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
236 
WHUS71 KCAR 191751
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1251 PM EST WED DEC 19 2012

ANZ050>052-200200-
/O.CON.KCAR.GL.W.0019.000000T0000Z-121220T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1251 PM EST WED DEC 19 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 40
  KT. SEAS 7 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
277 
WHUS71 KCAR 191920
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
220 PM EST WED DEC 19 2012

ANZ050>052-200300-
/O.CON.KCAR.GL.W.0019.000000T0000Z-121220T0300Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
220 PM EST WED DEC 19 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING...

* WINDS AND SEAS...NORTHEAST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT.
  SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
087 
WHUS71 KCAR 192319
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
619 PM EST WED DEC 19 2012

ANZ052-200900-
/O.CAN.KCAR.GL.W.0019.000000T0000Z-121220T0300Z/
/O.NEW.KCAR.SC.Y.0075.121219T2319Z-121220T0900Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
619 PM EST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-200900-
/O.CAN.KCAR.GL.W.0019.000000T0000Z-121220T0300Z/
/O.NEW.KCAR.SC.Y.0075.121219T2319Z-121220T2100Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
619 PM EST WED DEC 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THURSDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THURSDAY. THE GALE
WARNING HAS BEEN CANCELLED.

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

VJN

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this gale warning went out at Dec 19, 6:48 AM EST, 3 hours 12 minutes earlier.

Area forecast discussion, Dec 19, 6:48 AM EST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
648 AM EST WED DEC 19 2012

.SYNOPSIS...
LOW PRESSURE OVER THE GULF OF MAINE EARLY TODAY WILL MOVE EAST OF
THE AREA BY THIS EVENING. HIGH PRESSURE WILL BRIEFLY BUILD OVER
THE AREA TONIGHT AND THURSDAY. STRONG LOW PRESSURE WILL APPROACH
FROM THE WEST FRIDAY AND THEN KEEP CONDITIONS UNSETTLED THROUGH
THE WEEKEND.
&&

.NEAR TERM /THROUGH TONIGHT/...
635 AM UPDATE...WSR-88D IS SHOWING BAND OF HEAVY SNOW PIVOTING
WESTWARD OF THE CARIBOU/PRESQUE ISLE AREA. LATEST MODEL GUIDANCE
IS STILL SHOWING THIS BAND WEAKENING BY LATER THIS MORNING AS IT
CONTINUES TO PIVOT TO THE WEST AND SOUTHWEST. ALREADY RECEIVING
REPORTS OF AROUND A FOOT OF SNOW FROM THE CROSS LAKE AREA. ALSO
THE CARIBOU/PRESQUE ISLE AREA HAS ALREADY PICKED UP AROUND 10
INCHES OF SNOW. STILL EXPECTING THE POSSIBILITY OF A ANOTHER FEW
INCHES ACROSS THESE AREAS THIS MORNING BEFORE THE SNOW BEGINS TO
DIMINISH AS THE LOW PULLS EAST OF THE GULF OF MAINE.

ONLY SIGNIFICANT CHANGE WAS TO UP THE SNOW TOTALS JUST A TAD ACROSS
PORTIONS OF INTERIOR DOWNEAST MAINE AS THE COLDER AIR IS ALREADY
CHANGING THE RAIN TO SNOW.

PREVIOUS DISCUSSION
ALL CURRENT WINTER STORM WARNINGS AND ADVISORIES REMAIN IN
EFFECT.

LOW PRESSURE WILL MOVE EAST OF THE GULF OF MAINE TODAY AND PASS
SOUTH OF NOVA SCOTIA WHILE HIGH PRESSURE REMAINS ANCHORED ACROSS
THE NORTHERN CANADIAN MARITIMES. WSR-88D VAD WIND PROFILE SHOWS A
DEEP LAYERED EAST TO SOUTHEAST FLOW ACROSS THE REGION ADVECTING
ABUNDANT MOISTURE ACROSS THE FORECAST AREA THIS MORNING.

LATEST WSR-88D IMAGERY SHOWS PRECIPITATION BACKING IN FROM NEW
BRUNSWICK. THE PRECIPITATION IS MAINLY IN THE FORM OF SNOW ACROSS
NORTHERN AREAS AND A RAIN/SNOW MIX ACROSS CENTRAL AND INTERIOR
DOWNEAST. ALONG THE COAST TEMPERATURES ARE WARM ENOUGH FOR RAIN.

MODELS CONTINUE TO INDICATE THAT A BAND OF HEAVIER SNOW WILL AFFECT
PORTIONS OF NORTHEAST MAINE INTO EARLY THIS MORNING IN RESPONSE TO
INSTABILITY AXIS ASSOCIATED WITH INVERTED SFC TROF AND UPPER LOW
MOVING EAST OF THE NEW ENGLAND COAST. EXPECT THIS BAND OF HEAVIER
SNOW TO DIMINISH LATER THIS MORNING AS THE SURFACE AND UPPER LOWS
MOVE EAST.

ACROSS CENTRAL AND INTERIOR DOWNEAST MAINE ANY RAIN EARLY THIS
MORNING WILL GRADUALLY CHANGE TO ALL SNOW AS COLDER AIR ADVECTS IN
BEHIND THE DEPARTING LOW. ACROSS INTERIOR DOWNEAST MAINE THERE MAY
WE MAY SEE SOME ACCUMULATION BEFORE THE SNOW FINALLY DIMINISHES THIS
AFTERNOON. CURRENT THINKING IS THERE COULD BE 1 TO 3 INCHES OF
SNOW ACCUMULATION ACROSS PORTIONS OF INTERIOR DOWNEAST. HOWEVER
SOME GUIDANCE IS SUGGESTING THAT THERE MAY BE SOME LOCALLY HIGHER
AMOUNTS...THEREFORE WILL HAVE TO MONITOR FOR THE NECESSITY OF A
WINTER WEATHER ADVISORY.

AS THE LOW CONTINUES TO MOVE EAST OF THE REGION TONIGHT ANY
STEADIER SNOW ILL TAPER TO SCATTERED SNOW SHOWERS.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
WEAK INVERTED SFC TROF XTNDG NW-SE ACROSS OUR FA ERLY THU AND ASSOCIATED
W/ THE CURRENT STORM SYSTEM WILL CONT TO DISSIPATE THU AM AS A
WEAK RIDGE OF HIGH PRES BRIEFLY BUILDS OVER THE AREA... ANY
LINGERING LGT SNOW SHOWERS ACROSS MAINLY ERN AREAS SHOULD QUICKLY
DISSIPATE THU AM. THIS RIDGE WILL QUICKLY CREST THE FA LATE THU
AND THEN SHIFT E OF THE AREA THU NGT AS ATTENTION WILL THEN TURN
TO THE NXT SYSTEM WHICH BY 12Z FRI WILL CONSIST OF DEEP LOW PRES
CNTRD OVR SRN ONT BTWN LK HURON AND LK ERIE W/ A WELL DEFINED OCLD
FRONT XTNDG EWRD ACROSS WRN NYS THEN SEWRD DOWN ACROSS NERN PA.
THIS LOW IS THEN FCST TO TRACK ENEWRD INTO NRN NYS BY 00Z W/ THE
OCLN TO XTND EWRD ACROSS NWRN NEW ENGLAND THEN SEWRD ACROSS THE
SWRN GULF OF MAINE. THE AIRMASS FOLLOWING THIS CURRENT SYSTEM IS
NOT EXCEPTIONALLY COLD SO THE EXPECTED TRACK OF THE UPCOMING STORM
SUGGESTS THE THREAT OF HEAVY SNOW WILL BE MINIMAL AS CRITICAL
THCKNS VALS SHOULD WARM ENUF EVEN ACROSS THE FAR N BY LATE FRI TO
CHANGE ANY SNOW OVER TO SLEET...FZRA OR EVEN JUST RAIN.
ATTM...EXPECT PRECIP TO SPREAD NEWRD ACROSS THE FA FRI AM AHEAD OF
THE APPROACHING SFC OCLN AND REACH FAR NERN AREAS FRI AFTN. EXPECT
MAINLY RAIN S W/ ANY MXD PRECIP CHANGING OVER TO JUST RAIN ACROSS
DOWNEAST AREAS FRI AM. ACROSS CENTRAL AREAS...EXPECT A WNTRY MIX TO
DVLP LATER FRI AM AND THEN GO OVER TO MAINLY RAIN LATER FRI AFTN
WHILE ACROSS THE N EXPECT SOME SNOW FRI AFTN TO GO OVR TO A WNTRY
MIX LATER FRI AFTN AND CONT INTO FRI EVE W/ A PSBL CHANGE TO JUST
RAIN IF SFC TEMPS ARE ABLE TO RISE TO JUST ABV FREEZING WHICH
SEEMS AT LEAST A POSSIBILITY ATTM... MOST LIKELY A JUST A WNTR ADV
EVENT WHEN ALL IS SAID AND DONE...

OF MORE CONCERN W/ THIS SYSTEM WILL BE THE WNDS... VERY STRONG
SERLY 925 MB JET OF 75-80 KT AHEAD OF THE SFC OCLN IS FCST TO
NOSE INTO OUR FA LATER FRI AFTN AND THEN EXIT E OF THE AREA FRI
EVE. THIS SYSTEM WILL LIKELY PRODUCE SIGNIFICANT WND ISSUES ACROSS
THE FA AND LATER SHIFTS WILL NEED TO CONSIDER HGH WND WATCHES.
ATTM...W/ NUMEROUS HEADLINES IN PLACE W/ THE CURRENT SYSTEM...TOO
ERLY TO CONSIDER THESE WATCHES ATTM.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
STRONG SFC OCLN ROTATES NEWRD ACROSS THE AREA FRI EVE AND LIFTS NE
OF THE AREA BY ERLY SAT AM... EXPECT A PROLONGED PD OF PRECIP IN
ADVANCE OF THIS FRONT W/ MAINLY RAIN CENTRAL AND S FRI EVE AND A
WNTRY MIX ACROSS THE FAR N. VERY STRONG E TO SE WNDS WILL ALSO
PRECEDE THIS FRONT AS A POTENT SERLY LOW-LEVEL JET OF 75-80 KT
LIFTS NEWRD ACROSS THE FA FRI EVE. BOTH THE PRECIP AND WNDS SHOULD
DIMINISH QUICKLY LATER FRI NGT AS THE OCLN LIFTS NE OF THE AREA
AND AN INITIAL SURGE OF SOMEWHAT DRIER/COOLER AIR BEGINS TO
OVERSPREAD THE REGION FROM THE W AND SW... MOISTURE SHOULD QUICKLY
OVERSPREAD THE AREA AGAIN FROM THE S AND SW ON SAT AS DEEP LOW
PRES AT THE SFC AND ALOFT DRIFTS SLOWLY EWRD...PASSING JUST S OF
THE AREA ON SAT THEN LIFTING SLOWLY NE INTO ERN NB ON SUN... THIS
WILL ACT TO KEEP THINGS QUITE UNSETTLED THRU THE WEEKEND W/ PDS OF
LGT SNOW OR SNOW SHOWERS AS THE PROXIMITY OF LOW PRES AT THE SFC
AND ALOFT SHOULD KEEP PLENTY OF MOISTURE IN PLAY... SOME GUIDANCE
EVEN SUGGEST SOME SIGNIFICANT PRECIP PSBL ACROSS ERN/NERN AREAS ON
SUN AS SOME DEEPER MOISTURE FROM THE LOW JUST TO OUR E WRAPS SWWRD
ACROSS THESE AREAS AND THIS WILL NEED TO BE WATCHED AS IT COULD
RESULT IN SOME MDT SNOWFALL THESE AREAS. THIS SYSTEM FINALLY
BEGINS TO WEAKEN ERLY NXT WEEK W/ A RIDGE OF HIGH PRES FROM WRN
QUEBEC FCST TO BEGIN BUILDING INTO THE AREA.

&&

.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: WIDESPREAD IFR AND LCL LIFR CONDITIONS WILL PERSIST
TODAY IN LOW CIGS AND SNOW...AND IN RAIN AND SNOW KBGR/KBHB
TERMINALS. THE STEADIER SNOW WILL DIMINISH TO SCATTERED SNOW
SHOWERS LATER THIS AFTERNOON AND INTO THIS EVENING WITH CONDITIONS
IMPROVING TO MVFR AND PROBABLY VFR TOWARD DAYBREAK THURSDAY.

SHORT TERM: MVFR TO PSBL LOW VFR CONDS ARE EXPECTED AT THE NRN
TERMINALS ON THU W/ MAINLY VFR CONDS ACROSS THE SRN TAF SITES.
EXPECT MAINLY VFR THU NGT ASSUMING ANY MOISTURE TRAPPED BLO THE
SFC RIDGE CAN FINALLY BE MXD OUT AS THE SFC RIDGE CRESTS THE
REGION... OTHERWISE...EXPECT ANOTHER ROUND OF POOR FLYING WX TO
COMMENCE LATER FRI AS DEEP LOW PRES APPROACHES FROM THE W AND A
STRONG SFC OCLD FRONT ROTATES NEWRD TOWARD THE AREA FROM THE SW.
EXPECT MVFR TO IFR CONDS TO DVLP ACROSS THE SRN TAF SITES FRI AM
AND SPREAD TO THE NRN TAF SITES BY LATER FRI AFTN. THE OCLN WILL
LIFT NE OF THE AREA LATER FRI NGT BUT EXPECT CONTD UNSETTLED CONDS
W/ CONDS VARYING FROM IFR TO VFR IN OCNL SHSN AS LOW PRES REMAINS
JUST E OF THE AREA THRU SUN...

&&

.MARINE...
NEAR TERM: WINDS/SEAS ARE EXPECTED TO REMAIN AT SMALL CRAFT
ADVISORY LEVELS THROUGH TONIGHT...THUS A SMALL CRAFT ADVISORY IS
IN EFFECT.

SHORT TERM: MARGINAL SCA CONDS PSBL ERLY THU AS WNDS/SEAS FROM THE
CURRENT SYSTEM CONT TO SUBSIDE... WNDS/SEAS SHOULD THEN REMAIN BLO
SCA LEVELS INTO FRI THEN A STRONG SFC OCLN LIFTING NEWRD TOWARD
THE WATERS WILL BE ACCOMPANIED BY A VERY STRONG SERLY LOW-LEVEL JET
OF 75-80 KT. WILL LIKELY NEED TO CONSIDER A STRONG GLW OR PSBLY A
STORM WATCH FOR FRI AFTN INTO FRI EVE AFTER THE CURRENT HEADLINES
HAVE BEEN DROPPED...

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 4 PM EST THIS AFTERNOON FOR MEZ001-
     002.
     WINTER STORM WARNING UNTIL 7 PM EST THIS EVENING FOR
     MEZ003>006-010-031.
     WINTER WEATHER ADVISORY UNTIL 7 PM EST THIS EVENING FOR MEZ011-
     032.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR ANZ050>052.

&&

NEAR TERM...DUDA
SHORT TERM...KHW
LONG TERM...KHW
AVIATION...DUDA
MARINE...DUDA/KHW
Hazardous weather outlook, Dec 19, 4:41 AM EST, 5 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
441 AM EST WED DEC 19 2012

MEZ001-002-200945-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-
441 AM EST WED DEC 19 2012

...WINTER STORM WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ003>006-010-031-200945-
NORTHERN SOMERSET-NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-
SOUTHEAST AROOSTOOK-CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS-
441 AM EST WED DEC 19 2012

...WINTER STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ011-032-200945-
CENTRAL PENOBSCOT-NORTHERN WASHINGTON-
441 AM EST WED DEC 19 2012

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ015>017-029-030-200945-
SOUTHERN PENOBSCOT-INTERIOR HANCOCK-CENTRAL WASHINGTON-
COASTAL HANCOCK-COASTAL WASHINGTON-
441 AM EST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND
SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

RAIN THIS MORNING WILL GRADUALLY MIX WITH AND THEN CHANGE TO ALL
SNOW LATER THIS MORNING AND INTO THIS AFTERNOON. SNOWFALL
ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE ACROSS PORTIONS OF
DOWNEAST MAINE BEFORE THE PRECIPITATION DIMINISHES LATE THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ050>052-200945-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
441 AM EST WED DEC 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 3:18 AM ESTSmall Craft AdvisoryCAR7 hr
Dec 19, 3:52 PM ESTWinter Storm WarningCARAroostook, Penobscot, Piscataquis, Somerset3 hr
Dec 19, 6:19 PM ESTSmall Craft AdvisoryCAR15 hr

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.